Publications

Export 7 results:
Sort by: Author [ Title  (Asc)] Type Year
A B C D E F G H I J K L M [N] O P Q R S T U V W X Y Z   [Show ALL]
N
El-sherpieny, E. A., S. A. Ibrahim, and R. E. Bedar, "A New Bivariate Distribution with Generalized Gompertz Marginals", Asian Journal of Applied Sciences, vol. 1, issue 4, pp. 141-150, 2013. 520-2327-1-pb_radwan1.pdf
El-sherpieny, E. A., S. A. Ibrahim, and R. E. Bedar, "A new bivariate distribution with Gompertz marginals", International Journal of Basic and Applied Sciences, vol. 2 , issue 4, pp. 346-355, 2013. radwanijbas1289-4442-1-pb.pdf
Elsherpieny, E. A., S. A. Ibrahim, and R. E. Bedar, "A new Bivariate Distribution with Log-Exponentiated Kumaraswamy Marginals", Chilean Journal of Statistics , vol. 5, issue 2, pp. 55-69, 2014. chjs-05-02-05.pdf
Elfattah, A. A. M., E. A. Elsherpieny, and E. A. Hussein, "A NEW GENERALIZED PARETO DISTRIBUTION ", InterStat, issue 12, pp. 1-6, 2007. a_new_generalized.pdf
Mahmoud, M. R., E. A. eLsherpieny, and M. A. Ahmed, "The New Kumaraswamy Kumaraswamy Family of Generalized Distributions with Application", Pakistan Journal of Statistics and Operation Research , vol. 11, issue 2, pp. 159-180, 2015. 969-3796-1-pb_2kum2015.pdf
Mahmoud, R. M., E. A. El-sherpieny, and M. A. Ahmed, "The New Kumaraswamy Kumaraswamy Weibull Distribution with Application", Pakistan Journal of Statistics and Operation Research, vol. 12, issue 1, pp. 165-184, 2016. 1129-4545-1-pb_2_kum2016.pdf